# SDR 2022FA0000201

- Difficulty date: April 3, 2022
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N626JC
- Make and model: Lear 45LEAR
- Aircraft serial: 45140
- Aircraft time: 5,129 hours, 4,021 cycles
- System (JASC): 3500 · Oxygen System
- Part: Windshield
- Part number: 6656100000010
- Part serial: 3868
- Condition: Cracked
- Location: Zone 200
- Part time: 602 hours, 692 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND, OR COPILOT SIDE WINDSHIELD OUTER GLASS PANE CRACKED INFLIGHT DURING DESCENT. AN EMERGENCY WAS DECLARED AND AN EXPEDITED DESCENT WAS PERFORMED. A NORMAL LANDING WAS THEN PERFORMED AT CHICAGO MIDWAY MDW. NO
